“Compound
The active ingredient is ibuprofen (Ibuprofenum).
5 ml of suspension contains 250 mg of ibuprofen.
Excipients: liquid maltitol (E965), glycerin, sodium chloride, citric acid (E330), sodium citrate, sucralose (E955), polysorbate 80, xanthan gum, sodium benzoate (E211), strawberry flavor (contains ethanol, propylene glycol), purified . Water.
Dosage
Medicine for oral use. Shake before use.
To dose the medication, use the oral syringe provided.
The daily dose of ibuprofen is 20–30 mg/kg body weight in several doses.
Child’s age/weight Single dose Maximum dose of ibuprofen. Doses should be administered every 6-8 hours.
3-6 months/5-7.6 kg 1 ml (50 mg) 3 x 1 ml (3 x 50 mg = 150 mg)
6-12 months/7.7-9 kg 1 ml (50 mg) 3-4 x 1 ml (3-4 x 50 mg = 150-200 mg)
1-3 years/10-15 kg 2 ml (100 mg) 3 x 2 ml (3 x 100 mg = 300 mg)
4-6 years/16-20 kg 3 ml (150 mg) 3 x 3 ml (3 x 150 mg = 450 mg)
7-9 years/21-29 kg 4 ml (200 mg) 3 x 4 ml (3 x 200 mg = 600 mg)
10-12 years/30-40 kg 6 ml (300 mg) 3 x 6 ml (3 x 300 mg = 900 mg)
Adolescents over 12 years of age and adults: 3 x 8 ml per day.
Action
Kidofen Max has analgesic, antipyretic and anti-inflammatory properties.
Indications
The drug is intended for immediate symptomatic treatment of pain and fever of various origins, weak and moderate intensity.
Contraindications
The drug should not be used in case of hypersensitivity to the active substance or any of the ingredients of the drug or other drugs from the group of non-al anti-inflammatory drugs (NSAIDs).
Its use is contraindicated in patients who experience bleeding or perforation of the gastrointestinal tract after NSAID therapy, with gastric and/or duodenal ulcers, active bleeding, severe hepatic and/or renal and cardiac failure, hematopoietic disorders of unknown origin and severe dehydration. .
It is not recommended to use the drug for chickenpox.”
Buy Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Price Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Цена Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Купить Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Acheter Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Prix Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Comprar Aflofarm,KIDOFEN MAX 250mg/5ml 100ml
Precio Aflofarm,KIDOFEN MAX 250mg/5ml 100ml


















